Show simple item record Sjöstrand, J. Iantchenko, A. 2008-12-08T09:22:54Z 2008-12-08T09:22:54Z 2001-11
dc.identifier.citation Sjöstrand , J & Iantchenko , A 2001 , ' Birkhoff normal forms for Fourier integral operators II ' American Journal of Mathematics , vol 124 , no. 4 , pp. 817-850 . , 10.1353/ajm.2002.0022 en
dc.identifier.issn 0002-9327
dc.identifier.other PURE: 88798
dc.identifier.other dspace: 2160/1420
dc.identifier.uri en
dc.identifier.uri en
dc.description Iantchenko, A.; Sjöstrand, J., (2001) 'Birkhoff normal forms for Fourier integral operators II', American Journal of Mathematics 124(4) pp.817-850 RAE2008 en
dc.description.abstract We consider the problem of constructing a microlocal logarithm and a normal form for an elliptic semi-classical Fourier integral operator near a fixed point of the corresponding canonical transformation. In [Ia] the canonical transformation was assumed to be of real hyperbolic type. In [IS] this assumption was relaxed considerably, to what we think are the natural conditions. en
dc.format.extent 34 en
dc.language.iso eng
dc.relation.ispartof American Journal of Mathematics en
dc.title Birkhoff normal forms for Fourier integral operators II en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search